My mum has been taking Coversyl now for a year and a half. She always did have some cough but now after a year and a half of taking the medication she is experiencing chronic cough and dryness and find at times cannot even speak or continue a conversation because she is coughing so much. The only time she is not coughing is when she is lying in bed. The last three weeks her voice hardly comes out and she is hoarse and we are extremely concerned about her condition. Her doctor says that it is a side effect but her condition is getting bad. She has stopped going out and refuses to socilaize because she coughs so much that she gets embarrassed and does not want any one to feel awkward around her.
What should we do? We are very concerned and worried.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.